American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information
View Article: PDF

[2] Sanford Miller. Differential inequalities and Carathéodory functions. Bull. Amer. Math. Soc. 81 (1975) 79-81. MR 0355056.
Abstract, references, and article information
View Article: PDF

[3] Hermann G. Burchard. Extremal positive splines with applications to interpolation and approximation by generalized convex functions. Bull. Amer. Math. Soc. 79 (1973) 959-963. MR 0338620.
Abstract, references, and article information
View Article: PDF

[4] Thomas G. Hallam. A terminal comparison principle for differential inequalities. Bull. Amer. Math. Soc. 78 (1972) 230-233. MR 0288396.
Abstract, references, and article information
View Article: PDF

[5] H. Guggenheimer. Geometric theory of differential equations. The Ljapunov integral for monotone coefficients. Bull. Amer. Math. Soc. 77 (1971) 765-766. MR 0326087.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1